Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 239, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 8:41 PM EDT for Greene County, Taliaferro County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 8:41 PM EDT (00:41 UTC)
- Expired
- Jul 17, 2013, 9:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:55 PM EDT | TSTM WND DMG | Greensboro, GA | COUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY BEGINNING AROUND 855 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
397
WUUS52 KFFC 180041
SVRFFC
GAC133-265-180130-
/O.NEW.KFFC.SV.W.0239.130718T0041Z-130718T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EAST CENTRAL GEORGIA
TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 930 PM EDT
* AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES NORTH OF WOODVILLE TO 8 MILES NORTHEAST OF UNION POINT TO
12 MILES NORTHEAST OF SHARON...MOVING SOUTH AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRAWFORDVILLE...SILOAM...WHITE PLAINS AND GREENSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3351 8275 3352 8282 3347 8287 3344 8286
3345 8299 3347 8301 3343 8307 3355 8330
3370 8340 3376 8328 3370 8312 3371 8304
3369 8300 3373 8295 3362 8288 3366 8282
3362 8275 3362 8269 3360 8268
TIME...MOT...LOC 0042Z 016DEG 36KT 3379 8320 3363 8298
3362 8265
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 8:15 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 17, 8:15 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT WED JUL 17 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE. HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY. ARG && .PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 355 AM EDT WED JUL 17 2013/ A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S. PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL FROM SATURDAY ON. BDL AVIATION... 00Z UPDATE... TSTMS CONTINUE TO PUSH TO THE WEST...BUT SHOWING SIGNS OF WEAKENING...AND PLENTY OF RAINFALL OVER MUCH OF AREA. CIGS MAINLY VFR...BUT SOME MVFR CIGS IN TSRA/RA UNTIL 02Z. EXPECTING CIGS TO REMAIN VFR THROUGHOUT PERIOD. VSBYS MAINLY VFR...BUT AGAIN SOME MVFR VSBYS IN TSRA/RA...AND WEAKENING TSTMS UNTIL 02Z. WITH WIDESPREAD RAINFALL...UNCERTAIN AS TO WHETHER MVFR CONDS WILL DEVELOP FROM SUCH A MOIST AIRMASS. MODELS NOT SHOWING ANY CHANGE IN PATTERN...HENCE WOULD EXPECT SIMILAR OCCURRENCES TOMORROW FOR MORE SCATTERED AFTERNOON STORM DEVELOPMENT ACROSS AREA. //ATL CONFIDENCE...00Z UPDATE... MODERATE TO LOW CONFIDENCE ON CIG AND VSBY. MODERATE ON WINDS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 90 / 40 30 30 40 ATLANTA 74 91 73 88 / 40 30 30 50 BLAIRSVILLE 69 88 68 84 / 40 50 30 50 CARTERSVILLE 70 91 71 89 / 40 40 30 50 COLUMBUS 73 94 73 90 / 20 30 30 50 GAINESVILLE 73 90 73 88 / 40 40 30 50 MACON 71 92 71 90 / 30 30 20 40 ROME 71 92 71 90 / 40 40 30 50 PEACHTREE CITY 71 91 70 89 / 40 30 30 50 VIDALIA 72 93 72 89 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT WED JUL 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1222 PM EDT WED JUL 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING. DISCUSSION... A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 17, 8:06 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT WED JUL 17 2013
GAZ083-180030-
806 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS COUNTY
UNTIL 830 PM EDT...
AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY OF STRONG WINDS THAT STRETCHED FROM ABOUT 7 MILES
NORTH OF MYRICKS MILL TO 6 MILES NORTHEAST OF DANVILLE... AND MOVING
SOUTHWEST AT 35 MPH.
WIND GUSTS OF 45 TO 50 MPH ARE LIKELY AS THIS WIND OUTFLOW BOUNDARY
MOVES ACROSS TWIGGS COUNTY THROUGH 830 PM EDT.
&&
LAT...LON 3248 8349 3252 8354 3263 8354 3266 8357
3268 8361 3274 8360 3274 8357 3282 8349
3284 8351 3285 8350 3289 8340 3258 8323
3246 8349
TIME...MOT...LOC 0005Z 061DEG 30KT 3287 8345 3272 8335
3262 8321Special weather statement, Jul 17, 8:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT WED JUL 17 2013
GAZ046>049-180045-
813 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND MORGAN COUNTIES UNTIL 845 PM EDT...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONROE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALTON...ROCKDALE...NEWTON AND MORGAN COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNT VERNON...
RUTLEDGE...HARD LABOR CREEK STATE PARK...BOSTWICK...EBENEZER...
NICHOLASVILLE...PANNELL...MONROE...GRATIS...GOOD HOPE...CAMPTON...
BOLD SPRINGS...HERNDONVILLE...BRICK STORE AND STARRSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3389 8376 3391 8368 3391 8364 3379 8348
3366 8352 3350 8363 3352 8368 3348 8368
3350 8371 3345 8377 3344 8382 3344 8383
3368 8409 3372 8406 3393 8380
TIME...MOT...LOC 0013Z 062DEG 4KT 3378 8373Special weather statement, Jul 17, 8:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT WED JUL 17 2013
GAZ072-180045-
819 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JONES COUNTY
UNTIL 845 PM EDT...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ETHRIDGE TO MOUNTAIN
SPRINGS...MOVING WEST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES
COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...ETHRIDGE...
HADDOCK...JAMES...BLOUNTSVILLE...POSTELL...GRISWOLDVILLE...GRAY...
CLINTON...BRADLEY...WAYSIDE...ROUND OAK AND JARRELL PLANTATION.
&&
LAT...LON 3288 8357 3287 8358 3289 8360 3289 8365
3292 8370 3296 8370 3298 8372 3303 8372
3313 8382 3318 8343 3293 8336 3284 8352
TIME...MOT...LOC 0019Z 077DEG 21KT 3316 8349 3304 8349
3289 8347Local storm report, Jul 17, 8:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG MCINTYRE 32.85N 83.19W
07/17/2013 WILKINSON GA 911 CALL CENTER
COUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES
DOWN ACROSS THE COUNTY BEGINNING AROUND 745 PM.
&&
DDARBELocal storm report, Jul 17, 8:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL SPARTA 33.28N 82.97W
07/17/2013 E0.75 INCH HANCOCK GA EMERGENCY MNGR
&&
DDARBESpecial weather statement, Jul 17, 8:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013
GAZ080-091-180100-
834 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MARION AND TAYLOR COUNTIES UNTIL 900 PM EDT...
AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHARING...MOVING SOUTHWEST
AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TAYLOR COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RUPERT...HOWARD...BUTLER...CHARING...
MAUK...FIVE POINTS...MARION ESTATES...OAKLAND...BRANTLEY...TAZEWELL
AND BUENA VISTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3225 8450 3243 8466 3246 8466 3257 8446
3256 8441 3259 8441 3268 8424 3255 8413
3239 8432 3240 8434 3239 8436 3243 8436
3243 8438 3234 8439
TIME...MOT...LOC 0034Z 053DEG 12KT 3251 8433The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jul 17, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 48 min |
| Jul 17, 8:13 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 32 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 17, 8:30 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Jul 17, 8:34 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Jul 17, 8:47 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Jasper, Jones, Monroe, Newton | 43 min |
| Jul 17, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 43 min |
| Jul 17, 8:50 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 40 min |
| Jul 17, 9:03 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 27 min |
| Jul 17, 9:06 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 39 min |
| Jul 17, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 38 min |
| Jul 17, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 45 min |
| Jul 17, 9:20 PM EDT | Flash Flood Warning | FFC | Newton | 6 hr |
| Jul 17, 9:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 45 min |
| Jul 17, 9:35 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding, Upson | 25 min |
| Jul 17, 9:48 PM EDT | Flash Flood Warning | FFC | Lumpkin, Union | 6 hr |
| Jul 17, 10:43 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Houston, Macon, Pulaski, Twiggs | 32 min |
| Jul 17, 11:12 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.